# SDR AALA20011305

- Difficulty date: June 23, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Fs 683-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 26L HAS HEAVY CORROSION AT STATION 683 TO 686, OUTBOARD SIDE OF STRINGER.  INSTALLED STRINGER REPAIR PER SRM 53-10-03.  (M)
